MathSciNet Relay Station
MathSciNet bibliographic data
MR1649489 (99j:58183) 58F25 (34C35)
Morales, Carlos Arnoldo; Pacífico, Maria José; Pujals, Enrique Ramiro On $C\sp 1$ robust singular transitive sets for three-dimensional flows. C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 1, 81–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement